# SDR 2002UALA01303

- Difficulty date: August 13, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 2,139 hours, 878 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Disk
- Part number: L95F50603
- Condition: Ruptured
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO FUEL IMBALANCE.  FOUND BURST DISC BETWEEN LEFT INNER AND CENTER FUEL TANKS BROKEN.  REPLACED DISC.
